# SDR UPS05844672

- Difficulty date: May 17, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FUSELAGE SKIN CRACKED AT STA 1746 L15R.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, AND FILLER IAW DC-8 SRM 53-2-1 FIG 7.
